# SDR DHL2007746531

- Difficulty date: August 25, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 58,964 hours, 32,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Te Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP TRACK AFT ATTACH SUPPORT BLOCK IS CORRODED, WBL 203.8.  REMOVED NR 6 FLAP TRACK AFT ATTACH SUPPORT BLOCK IAW B727 SRM 51-30-2.  FABRICATED NR  6 FLAP TRACK AFT ATTACH FILLER IAW B727 DRAWING NR 66-14734 MATERIAL USED 7075-T6 0.700 BY 7.5 BY 1.75" PO#9001938 (DIMENSION) OK TO TREAT AND PRIME.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  OK TO INSTALL, INSTALLED SUPPORT BLOCK AT NR 6 FLAP TRACK WBL 203.0 IAW B727 SRM 51-30-2.
